Approximating the multi-level bottleneck assignment problem

Dokka, Trivikram and Kouvela, Anastasia and Spieksma, Frits C.r. (2012) Approximating the multi-level bottleneck assignment problem. Operations Research Letters, 40 (4). pp. 282-286. ISSN 0167-6377

Full text not available from this repository.

Abstract

We consider the multi-level bottleneck assignment problem (MBA). This problem is described in the recent book “Assignment Problems” by Burkard et al. (2009) on pages 188–189, where its complexity status is called open. We view the problem as a special case of a bottleneck mm-dimensional multi-index assignment problem and settle its complexity status. We give approximation algorithms and inapproximability results, depending upon the completeness of the underlying graph.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2209
Subjects:
ID Code:
65369
Deposited By:
Deposited On:
26 Jun 2013 14:43
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Jun 2020 02:49